# SDR AALA20000925

- Difficulty date: May 29, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Part number: 1718567
- Condition: Blown
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1191 - AFTER TAKEOFF DFW GOING THROUGH 6,000 FEET, THE TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED BLOWN ON LEFT AIR CYCLE MACHINE, SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
